# SDR UIEA201908225227

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,297 hours, 15,569 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Part number: 1347M32G08
- Part serial: NSN
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INSPECTION CHECK ON DRAIN LINES IAW AMM 71-71-00. FOUND IDG DRAIN LINE WITH MINOR LEAKAGE. REMOVED ALL CAPS AND PLUGS, AND RESTORED ENGINE TO NORMAL CONFIGURATION.  NR 2 ENGINE IDG DRAIN LINE CAPPED PER AMM 71-71-00 FOR CARBON SEAL TO BE REPLACED.   REMOVED RH ENG DRAIN LINE CAPS. REMOVED AND RH ENG IDG. REMOVED AND REPLACED RH ENG IDG CARBON SEAL IAW AMM 72-64-02. RE-INSTALLED RH ENG IDG IAW AMM 24-11-01. OPS CHECK GOOD AT THIS TIME.
